Numerical Conformal Mapping of Periodic Structure Domains

この論文をさがす

著者

    • OGATA Hidenori
    • Department of Computer Science, Faculty of Engineering, Ehime University
    • OKANO Dai
    • Department of Computer Science, Faculty of Engineering, Ehime University
    • AMANO Kaname
    • Department of Computer Science, Faculty of Engineering, Ehime University

収録刊行物

  • Japan journal of industrial and applied mathematics

    Japan journal of industrial and applied mathematics 19(2), 257-275, 2002-06-01

参考文献:  12件中 1-12件 を表示

被引用文献:  2件中 1-2件 を表示

各種コード

  • NII論文ID(NAID)
    10018380627
  • NII書誌ID(NCID)
    AA10799861
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    09167005
  • データ提供元
    CJP書誌  CJP引用 
ページトップへ